# SDR 9JLA2021010710170

- Difficulty date: January 2, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N623FC
- Make and model: Lear 45LEAR
- Aircraft serial: 452047
- Aircraft time: 3,794 hours, 2,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 4552100224001
- Condition: Frayed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LOWER CABIN DOOR RETRACT CABLE FRAYED AND WOULDN'T RETRACT.  THE MAINTENANCE VENDOR REPLACED THE RETRACT CABLE WITH A NEW CABLE.  OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
